# SDR COMA0260681

- Difficulty date: November 30, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 10,532 hours, 10,538 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 158
- Condition: Malfunctioned
- Location: Wing
- Part time: 18,571 hours, 17,925 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5238 FLAPS FAILED AT 8 DEGREES.REPLACED THE PDU.
